Translator Disclaimer
1996 Bifurcation for nonlinear elliptic boundary value problems. III.
Kazuaki Taira, Kenichiro Umezu
Adv. Differential Equations 1(4): 709-727 (1996).

Abstract

This paper is devoted to global static bifurcation theory for a class of degenerateboundary value problems for nonlinear second-order elliptic differential operators which includes as particular cases the Dirichlet and Neumann problems. In the previous paper [13] we treated the asymptotic linear case, for example, such nonlinear terms as $u^p$, $p > 1$, near $u = 0$ but $u + 1/u$ near $u = +\infty$. The purpose of this paper is to study the asymptotic nonlinear case, for example, such nonlinear terms as $u^p$ also near $u = +\infty$. First we prove a general existence and uniqueness theorem of positive solutions for our nonlinear boundary value problems, by using the super-subsolution method, and then we study in great detail the asymptotic nonlinear case.

Citation

Download Citation

Kazuaki Taira. Kenichiro Umezu. "Bifurcation for nonlinear elliptic boundary value problems. III.." Adv. Differential Equations 1 (4) 709 - 727, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0860.35039
MathSciNet: MR1401410

Subjects:
Primary: 35J25, 35J65, 35P30

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.1 • No. 4 • 1996
Back to Top